Open Access
Translator Disclaimer
Fall 2004 Univalent functions, Hardy spaces and spaces of Dirichlet type
Albert Baernstein II, Daniel Girela, José Ángel Peláez
Illinois J. Math. 48(3): 837-859 (Fall 2004). DOI: 10.1215/ijm/1258131055

Abstract

We prove that for $p\in (0,\infty)$ an analytic univalent function in the unit disk belongs to the Hardy space $H^p$ if and only if it belongs to the Dirichlet type space $\mathcal {D}_{p-1}^p$.

Citation

Download Citation

Albert Baernstein II. Daniel Girela. José Ángel Peláez. "Univalent functions, Hardy spaces and spaces of Dirichlet type." Illinois J. Math. 48 (3) 837 - 859, Fall 2004. https://doi.org/10.1215/ijm/1258131055

Information

Published: Fall 2004
First available in Project Euclid: 13 November 2009

zbMATH: 1063.30014
MathSciNet: MR2114254
Digital Object Identifier: 10.1215/ijm/1258131055

Subjects:
Primary: ‎30H05
Secondary: 30C35 , 30D55 , 31C25 , ‎46E15

Rights: Copyright © 2004 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.48 • No. 3 • Fall 2004
Back to Top